# SDR SWIA201126503

- Difficulty date: June 12, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 40,257 hours, 53,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 5 IS OUT.  (FLT 5359)  REPLACED NR 2 ELBP.  P/N D366-04-001, S/N OFF 1006.
